# SDR CALA2022120503294

- Difficulty date: December 4, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N77012
- Make and model: Boeing 777224
- Aircraft serial: 29860
- Aircraft time: 107,636 hours, 10,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD071701100
- Part serial: 148549
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L3 DOOR EMGRGENCY BATTERY (M33406) LOW CAPATICY REFER HAEC O NON-ROUTINE NO.9499646 - ORIGINATED BY EMP V903685 SPEC NO.777 -33-3-7019 PERFORMED BY EMP V903685 REPLACED L3 DOOR EMERGENCY BATTERY(M334 06) BATTERY PACK AND TEST IT NORMAL REF AMM 33-51-06-960-802 REV 96
